×

zbMATH — the first resource for mathematics

On restricted estimation in linear models. (English) Zbl 0429.62055

MSC:
62J99 Linear inference, regression
62P20 Applications of statistics to economics
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Christensen, L.R.; Jorgenson, D.W.; Lau, L.I., Transcendental logarithmic utility functions, American economic review, 65, 367-383, (1975)
[2] Dent, Warren T., Information in less than full rank regression models, () · Zbl 0429.62055
[3] Dent, Warren T., Information and computation in simultaneous equations estimation, Journal of econometrics, 4, 89-95, (1976) · Zbl 0322.62105
[4] Gerig, T.M.; Gallant, A.R., Computing methods for linear models subject to linear parametric constraints, Journal of statistical computation and simulation, 4, 283-296, (1975) · Zbl 0303.65034
[5] Golub, Gene H., Numerical methods for solving linear least squares problems, Numerische Mathematik, 7, 206-216, (1965) · Zbl 0142.11502
[6] Golub, Gene H.; Styan, G.P.H., Numerical computations for univariate linear models, Journal of statistical computation and simulation, 2, 253-274, (1973) · Zbl 0283.62062
[7] Ruble, W.L., Improving the computation of simultaneous stochastic linear equations estimates, ()
[8] Searle, S.R., Linear models, (1971), Wiley New York · Zbl 0218.62071
[9] Theil, Henri, Principles of econometrics, (1971), Wiley New York · Zbl 0221.62002
[10] Zellner, Arnold, An efficient method of estimating seemingly unrelated regressions and tests for aggregation bias, Journal of the American statistical association, 57, 348-368, (1962) · Zbl 0113.34902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.